# SDR QXEA2013012400125

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 19.4 AND CENTER SPLICE HAVE POSSIBLE CORROSION BL0.  REMOVED CENTER SPLICE AND ASSOCIATED PART FOM IAW SRM 51-40-07-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-01. MIN THICKNESS FOUND TO BE .037", NOMINAL THICKNESS IS .040" REF SRM 53-20-43-00-01. CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  ALODINED AND PRIMED IAW 51-21-10-02-01 AND 51-25-10-02-01. INSTALLED T FITTING IAW SRM 51-42-05-02-01. INSTALLED CENTER SPLICE AND ASSOCIATED PART ISW SRM 51-42-05-02-01.  MATERIAL LOSS FOUND IN LIMITS IAW RD 8/4-53-5151. APPLIED TOPCOAT AND CPC IAW RD 8/4-53-5151. COMPLIED WITH HRZ TC RD8/4-53-5151.
